Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I am always tired now a days, kindly help

Over the last month i have been increasingly getting tired. I have just started school and now have to wake up at 6:30am every morning and i would usually go to bed around 1130 - 12pm because i am absolutely shattered by then. However i usually cannot sleep before that time. I have been on Trimethoprim for at least 4 months now and i am also on the yasmin pill. I take 600g of Trimethoprim a day and 1 pill a day unless it is my week break. Could these be affecting the fact that i am always tired? I just don't understand why i am suddenly overly tired all the time. I have been very upset recently over a guy and had few sleepless nights but i realise that is all petty even though i still think about him. What could be the cause of the sleepy feeling? They are not both contraceptive pills...and i am on the pill to control my period (which is a totally different issue). The 600mg is a treatment for spots Trimethoprim is prescribed as an acne treatment for me and is why i have to be on it for 6 months.
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Contraceptives can make you feel tired. Its most likely the combination of Yasmin and the Trimethoprim The way that pills work is that they trick your body into thinking it is pregnant so that you cannot get pregnant. Many people end up feeling some symptoms of pregnancy ( including fatigue). Also Trimethoprim can cause Hemolytic anemia ( as well as many other drugs) . One of the main sysmptoms of anemia is Fatigue. You may need to increase your iron intake. Eat iron rich foods and see if that helps. Take supplements cook with iron skillets. I've been anemic my whole life.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor